Alert archive / Arizona / Wind Advisories in 2013

Wind Advisory 5, NWS Tucson, AZ

April 14, 20136 counties in Arizona

NWS Tucson, AZ issued this wind advisory at Apr 14, 2013, 2:16 PM MST for 6 counties in Arizona. It took effect at Apr 15, 2013, 11:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2013, 2:16 PM MST (21:16 UTC)
In effect from
Apr 15, 2013, 11:00 AM MST
Expired
Apr 15, 2013, 8:00 PM MST
In force
9 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 9.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2013-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2013-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2907 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WWUS75 KTWC 142116
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
216 PM MST SUN APR 14 2013

AZZ507>513-150615-
/O.NEW.KTWC.WI.Y.0005.130415T1800Z-130416T0300Z/
/O.NEW.KTWC.WI.Y.0006.130416T1800Z-130417T0300Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX...
CLIFTON...SAFFORD...HANNAGAN MEADOW...MOUNT GRAHAM...
CHIRICAHUA NM...BISBEE...CANELO HILLS
216 PM MST SUN APR 14 2013

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST MONDAY...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY.
A WIND ADVISORY HAS ALSO BEEN ISSUED FROM 11 AM TO 8 PM MST
TUESDAY.

* IMPACTS...STRONG CROSS WINDS ON ROADS WILL MAKE DRIVING OF HIGH
  PROFILE VEHICLES DIFFICULT. DRIVING MAY ALSO BECOME DANGEROUS IN
  AREAS OF LOW VISIBILITIES FROM BLOWING DUST. 

* TIMING...STRONG WINDS ARE EXPECTED TO DEVELOP BY LATE MONDAY
  MORNING AND CONTINUE INTO EARLY MONDAY EVENING. STRONG WINDS ARE
  ALSO EXPECTED TO RETURN BY LATE TUESDAY MORNING AND CONTINUE
  INTO EARLY TUESDAY EVENING.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF
  40 TO 5O MPH. STRONGER WINDS ARE EXPECTED ACROSS THE MOUNTAINS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
5 follow-up statements
630 
WWUS75 KTWC 150603
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1103 PM MST SUN APR 14 2013

AZZ507>513-151215-
/O.CON.KTWC.WI.Y.0005.130415T1800Z-130416T0300Z/
/O.CON.KTWC.WI.Y.0006.130416T1800Z-130417T0300Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX...
CLIFTON...SAFFORD...HANNAGAN MEADOW...MOUNT GRAHAM...
CHIRICAHUA NM...BISBEE...CANELO HILLS
1103 PM MST SUN APR 14 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
MONDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY...

* IMPACTS...STRONG CROSS WINDS ON ROADS WILL MAKE DRIVING OF 
  HIGH PROFILE VEHICLES DIFFICULT. DRIVING MAY ALSO BECOME 
  DANGEROUS IN AREAS OF LOW VISIBILITIES FROM BLOWING DUST. 

* TIMING...STRONG WINDS ARE EXPECTED TO DEVELOP BY LATE MONDAY 
  MORNING AND CONTINUE INTO EARLY MONDAY EVENING. STRONG WINDS 
  ARE ALSO EXPECTED TO RETURN BY LATE TUESDAY MORNING AND 
  CONTINUE INTO EARLY TUESDAY EVENING. 

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS 
  OF 40 TO 5O MPH. STRONGER WINDS ARE EXPECTED ACROSS THE 
  MOUNTAINS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
863 
WWUS75 KTWC 150914
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
214 AM MST MON APR 15 2013

AZZ507>513-160300-
/O.CON.KTWC.WI.Y.0005.130415T1800Z-130416T0300Z/
/O.CON.KTWC.WI.Y.0006.130416T1800Z-130417T0300Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX...
CLIFTON...SAFFORD...HANNAGAN MEADOW...MOUNT GRAHAM...
CHIRICAHUA NM...BISBEE...CANELO HILLS
214 AM MST MON APR 15 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY...

* IMPACTS...STRONG CROSS WINDS ON ROADS WILL MAKE DRIVING OF 
  HIGH PROFILE VEHICLES DIFFICULT. DRIVING MAY ALSO BECOME 
  DANGEROUS IN AREAS OF LOW VISIBILITIES FROM BLOWING DUST. 

* TIMING...STRONG WINDS ARE EXPECTED TO DEVELOP BY LATE MONDAY 
  MORNING AND CONTINUE INTO EARLY MONDAY EVENING. STRONG WINDS 
  ARE ALSO EXPECTED TO RETURN BY LATE TUESDAY MORNING AND 
  CONTINUE INTO EARLY TUESDAY EVENING. 

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS 
  OF 40 TO 5O MPH. STRONGER WINDS ARE EXPECTED ACROSS THE 
  MOUNTAINS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
269 
WWUS75 KTWC 151601
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
901 AM MST MON APR 15 2013

AZZ507>513-160300-
/O.CON.KTWC.WI.Y.0005.130415T1800Z-130416T0300Z/
/O.CON.KTWC.WI.Y.0006.130416T1800Z-130417T0300Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX...
CLIFTON...SAFFORD...HANNAGAN MEADOW...MOUNT GRAHAM...
CHIRICAHUA NM...BISBEE...CANELO HILLS
901 AM MST MON APR 15 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY...

* TIMING...STRONG WINDS WILL OCCUR FROM LATE THIS MORNING AND
  CONTINUE INTO EARLY THIS EVENING. STRONG WINDS ARE ALSO
  EXPECTED TO RETURN BY LATE TUESDAY MORNING AND CONTINUE INTO
  EARLY TUESDAY EVENING.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS 
  OF 40 TO 5O MPH. STRONGER WINDS ARE EXPECTED ACROSS THE 
  MOUNTAINS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
612 
WWUS75 KTWC 152100
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
200 PM MST MON APR 15 2013

AZZ507>513-160315-
/O.CON.KTWC.WI.Y.0005.000000T0000Z-130416T0300Z/
/O.CON.KTWC.WI.Y.0006.130416T1800Z-130417T0300Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX...
CLIFTON...SAFFORD...HANNAGAN MEADOW...MOUNT GRAHAM...
CHIRICAHUA NM...BISBEE...CANELO HILLS
200 PM MST MON APR 15 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY...

* IMPACTS...STRONG CROSS WINDS ON ROADS WILL MAKE DRIVING OF HIGH
  PROFILE VEHICLES DIFFICULT. DRIVING MAY ALSO BECOME DANGEROUS IN
  AREAS OF LOW VISIBILITIES FROM BLOWING DUST.

* TIMING...STRONG WINDS WILL CONTINUE INTO EARLY THIS EVENING.
  STRONG WINDS WILL RETURN BY LATE TUESDAY MORNING AND CONTINUE
  INTO EARLY TUESDAY EVENING.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF
  40 TO 50 MPH. STRONGER WINDS ARE EXPECTED ACROSS THE MOUNTAINS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
812 
WWUS75 KTWC 160304
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
804 PM MST MON APR 15 2013

AZZ507>513-161115-
/O.EXP.KTWC.WI.Y.0005.000000T0000Z-130416T0300Z/
/O.CON.KTWC.WI.Y.0006.130416T1800Z-130417T0300Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX...
CLIFTON...SAFFORD...HANNAGAN MEADOW...MOUNT GRAHAM...
CHIRICAHUA NM...BISBEE...CANELO HILLS
804 PM MST MON APR 15 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THIS EVENING.
HOWEVER...A WIND ADVISORY REMAINS IN EFFECT FOR TUESDAY.

* IMPACTS...STRONG CROSS WINDS ON ROADS WILL MAKE DRIVING OF HIGH
  PROFILE VEHICLES DIFFICULT TUESDAY. DRIVING MAY ALSO BECOME DANGEROUS
  IN AREAS OF LOW VISIBILITIES FROM BLOWING DUST TUESDAY.

* TIMING...STRONG WINDS WILL RETURN BY LATE TUESDAY MORNING AND
  CONTINUE INTO EARLY TUESDAY EVENING.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF
  40 TO 50 MPH. STRONGER WINDS ARE EXPECTED ACROSS THE MOUNTAINS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 14, 9:10 AM MST, 5 hours 6 minutes earlier.

Area forecast discussion, Apr 14, 9:10 AM MST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
910 AM MST SUN APR 14 2013

.SYNOPSIS...DRY CONDITIONS WILL PREVAIL THIS WEEK EXCEPT FOR A FEW
SHOWERS ACROSS THE WHITE MOUNTAINS WEDNESDAY. A STRENGTHENING LOW
PRESSURE SYSTEM OVER THE WESTERN STATES WILL BRING STRONG GUSTY
WINDS MONDAY AND TUESDAY FOLLOWED BY COOLER TEMPERATURES WEDNESDAY.
EXPECT LESS WIND ALONG WITH A WARMING TREND DURING THE LATTER PART
OF THE WEEK AS HIGH PRESSURE PREVAILS NEAR THE WEST COAST.

&&

.DISCUSSION...UPPER TROUGH OVER THE PACIFIC NW/NRN ROCKIES REGION
WILL DEEPEN TODAY AS RIDGE AMPLIFIES WELL OFF THE WEST COAST. UPPER
TROUGH WILL CONTINUE TO DEEPEN OVER THE WRN STATES MON-TUE. EXPECT
ABUNDANT SUNSHINE TODAY FOLLOWED BY MOSTLY CLEAR SKIES TONIGHT THRU
TUE. MID-LEVEL GRADIENT WILL TIGHTEN FOR BREEZY TO WINDY CONDITIONS
TODAY THRU TUE...PARTICULARLY DURING THE AFTERNOON AND EARLY EVENING
HOURS.

GIVEN THE VERY DRY REGIME...THERE IS THE POTENTIAL FOR AREAS OF
BLOWING DUST AS WELL. THE OFFICIAL FORECAST DEPICTS AREAS OF BLOWING
DUST MONDAY AFTERNOON AND MONDAY EVENING FOR THE UPPER SAN PEDRO
RIVER VALLEY AND ERN COCHISE COUNTY BELOW 5000 FEET. THE MIDNIGHT
SHIFT INTRODUCED AREAS OF BLOWING DUST FOR MUCH OF THE AREA FROM
TUCSON EWD/SWD TUE AFTERNOON AND TUE EVENING...AND THIS SEEMS
REASONABLE AT THIS TIME.

UPPER TROUGH AXIS TO MIGRATE EWD ACROSS SE AZ WED. THERE APPEARS TO
BE ENOUGH MOISTURE ALONG WITH MID-LEVEL HEIGHT FALLS TO JUSTIFY A
SLIGHT CHANCE OF SHOWERS ACROSS THE WHITE MOUNTAINS WED. THE MAIN
IMPACT WILL BE MARKEDLY COOLER TEMPS WED ALONG WITH CONTINUED BREEZY
TO LOCALLY WINDY CONDITIONS. UPPER TROUGH AXIS IS PROGGED TO MOVE
WELL EAST OF THE AREA THUR...THEN A DRY NWLY FLOW ALOFT REGIME IS
EXPECTED FRI-SAT AS UPPER RIDGE PREVAILS NEAR THE WEST COAST.

HIGH TEMPS TODAY AND MON WILL BE ABOUT 3-5 DEGS F OR SO ABOVE
NORMAL. EXPECT A FEW DEGS OF COOLING TUE FOLLOWED BY MORE PRONOUNCED
COOLING WED. A WARMING TREND IS ON TAP THUR-SAT UNDER DRY NWLY FLOW
ALOFT.

&&

.AVIATION...SKC-SCT CLOUDS MAINLY ABOVE 15K FT AGL THRU EARLY MONDAY
MORNING OR 15/12Z. SURFACE WIND THIS AFTERNOON AND EARLY THIS
EVENING WLY/SWLY 12-18 KTS WITH GUSTS TO AROUND 25 KTS...STRONGEST
WIND EAST AND SOUTH OF KTUS. OTHERWISE...SURFACE WIND GENERALLY LESS
THAN 10 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT FROM NOON TODAY TO 7
PM MST THIS EVENING FOR A PORTION OF FIRE WEATHER ZONE 148...OR
MAINLY ACROSS COCHISE COUNTY. A FIRE WEATHER WATCH IS IN EFFECT FROM
LATE MONDAY MORNING THROUGH MONDAY EVENING...AS WELL AS FROM LATE
TUESDAY MORNING THROUGH TUESDAY EVENING...FOR MUCH OF FIRE WEATHER
ZONES 146 AND 148. THE COMBINATION OF STRONG AND GUSTY WINDS...VERY
LOW RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER RATING WILL RESULT
IN CRITICAL FIRE WEATHER CONDITIONS.

OTHERWISE...DRY CONDITIONS WILL PREVAIL THIS WEEK EXCEPT FOR A
SLIGHT CHANCE OF SHOWERS ACROSS THE WHITE MOUNTAINS WEDNESDAY.
EXPECT LESS WIND DURING THE LATTER PART OF THE WEEK AS HIGH PRESSURE
ALOFT BUILDS ALONG THE WEST COAST.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
    RED FLAG WARNING FROM NOON TODAY TO 7 PM MST THIS EVENING FOR
    AZZ148...MAINLY ACROSS COCHISE COUNTY.

    FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
    FOR AZZ 146-148.

    FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
    FOR AZZ 146-148.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

BF
Hazardous weather outlook, Apr 14, 2:02 AM MST, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
202 AM MST SUN APR 14 2013

AZZ507>509-511>513-150200-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
202 AM MST SUN APR 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A STRENGTHENING LOW PRESSURE SYSTEM OVER THE WESTERN STATES WILL
BRING LOCALLY WINDY CONDITIONS TO THE FAR SOUTHEAST CORNER OF
ARIZONA TODAY.

THE COMBINATION OF THESE STRONG WINDS... ALONG WITH RELATIVE
HUMIDITY VALUES BELOW 15 PERCENT AND A HIGH FIRE DANGER RATING
WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG
WARNING IS IN EFFECT FROM NOON UNTIL 7 PM MST THIS EVENING FOR
COCHISE...SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES. PLEASE
REFER TO THE RED FLAG WARNING PHXRFWTWC OR WMO HEADER WWUS85 KTWC
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE LOW PRESSURE SYSTEM WILL THEN BRING WIDESPREAD...STRONG AND
GUSTY WINDS MONDAY AND TUESDAY. THESE WINDS WILL RESULT IN AREAS
OF BLOWING DUST...LOCALLY REDUCING VISIBILITIES.

IN ADDITION...THE COMBINATION OF STRONG WINDS...RELATIVE HUMIDITY
VALUES BELOW 15 PERCENT AND A HIGH FIRE DANGER RATING WILL RESULT
IN CRITICAL FIRE WEATHER CONDITIONS. THEREFORE...A FIRE WEATHER
WATCH IS IN EFFECT FROM THE LATE MORNING TO EVENING HOURS MONDAY
AND TUESDAY. PLEASE REFER TO PHXRFWTWC OR WMO HEADER WWUS85 KTWC FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ503-504-510-514-150200-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
CATALINA AND RINCON MOUNTAINS-
202 AM MST SUN APR 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A STRENGTHENING LOW PRESSURE SYSTEM OVER THE WESTERN STATES WILL
BRING BREEZY TO LOCALLY WINDY CONDITIONS TO THE FAR SOUTHEAST
CORNER OF ARIZONA TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THIS LOW PRESSURE SYSTEM WILL BRING WIDESPREAD...STRONG AND GUSTY
WINDS MONDAY AND TUESDAY. THESE WINDS WILL RESULT IN AREAS OF
BLOWING DUST...LOCALLY REDUCING VISIBILITIES.

IN ADDITION...THE COMBINATION OF STRONG WINDS...RELATIVE HUMIDITY
VALUES BELOW 15 PERCENT AND A HIGH FIRE DANGER RATING WILL RESULT
IN CRITICAL FIRE WEATHER CONDITIONS. THEREFORE...A FIRE WEATHER
WATCH IS IN EFFECT FROM THE LATE MORNING TO EVENING HOURS MONDAY
AND TUESDAY. PLEASE REFER TO PHXRFWTWC OR WMO HEADER WWUS85 KTWC FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 2:01 AM MSTFire Weather WatchTWC13 hr
Apr 14, 2:01 AM MSTFire Weather WatchTWC13 hr
Apr 14, 2:01 AM MSTRed Flag WarningTWC17 hr
Apr 14, 2:16 PM MSTWind AdvisoryTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz54 hr
Apr 14, 2:34 PM MSTRed Flag WarningTWC29 hr
Apr 14, 2:34 PM MSTRed Flag WarningTWC53 hr

Nearby

Wind Advisories in Arizona, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.